American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14E35) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Lawrence Ein and Robert Lazarsfeld. Global generation of pluricanonical and adjoint linear series on smooth projective threefolds . J. Amer. Math. Soc. 6 (1993) 875-903. MR 1207013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] János Kollár and Shigefumi Mori. Classification of three-dimensional flips . J. Amer. Math. Soc. 5 (1992) 533-703. MR 1149195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Shigefumi Mori. Flip theorem and the existence of minimal models for $3$-folds . J. Amer. Math. Soc. 1 (1988) 117-253. MR 924704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1